Global stability of traveling curved fronts in the Allen-Cahn equations

Hirokazu Ninomiya, Masaharu Taniguchi

Research output: Contribution to journalArticle

57 Citations (Scopus)

Abstract

This paper is concerned with the global stability of a traveling curved front in the Allen-Cahn equation. The existence of such a front is recently proved by constructing supersolutions and subsolutions. In this paper, we introduce a method to construct new subsolutions and prove the asymptotic stability of traveling curved fronts globally in space.

Original languageEnglish
Pages (from-to)819-832
Number of pages14
JournalDiscrete and Continuous Dynamical Systems
Volume15
Issue number3
DOIs
Publication statusPublished - Jul 2006
Externally publishedYes

Keywords

  • Allen-Cahn equation
  • Curved front
  • Global stability
  • Traveling wave

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global stability of traveling curved fronts in the Allen-Cahn equations'. Together they form a unique fingerprint.

  • Cite this